# SDR SWIA2020080751654

- Difficulty date: June 2, 2020
- Submitted: August 7, 2020
- Operation: Air carrier
- Aircraft: N751EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10163
- Aircraft time: 36,680 hours, 26,830 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 549-565
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLOOR SUPPORT BETWEEN BS 549 TO 565 HAD THREE SPOTS OF CORROSION.    REMOVED AND REPLACED THE FLOOR SUPPORT IAW SRM AND DWG.
